Peterson, AT, Anderson, RP, Beger, M et al. (52 more authors) (2019) Open access solutions for biodiversity journals: Do not replace one problem with another. Diversity and Distributions, 25 (1). pp. 5-8. ISSN 1366-9516
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Biological Sciences (Leeds) > School of Biology (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 24 Jan 2019 13:16 |
Last Modified: | 11 Feb 2019 11:16 |
Status: | Published |
Publisher: | Wiley |
Identification Number: | 10.1111/ddi.12885 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:141445 |